Well, I am primarily making this topic because I have sever ADHD, and I finally seeked treatment because I'm starting school again. This si the first time I have taken medication for this since I was a kid. When I was little, I took Riddlin, Dexadrine, and Adderol.. My parents took me off of it because although I was focusing better in school, It mad eme lose and onscene ammount of weight, and I could never sleep (I would lay awake at night reading or building stuff with my Legos.). Upon arriving at the doctor's office and giving my reasoning to try and treat my ADHD, I was told my new poison wuld be: >drum roll< Vyvanse! Well, I asked if it was an amphetamine first off, because I really don't want to be a legal meth head, and I was told it was not.I was told however, that this drug was potentially addictive, and it is sold on the street frequently. Because of this, I had to sign an agreement form saying I would not sell it, blah blah blah. ANYWAY. Today is my first day taking it, and guess what? I DO feel a lot more focused, and my mind hasn't been wandering so much, BUT I feel really tweaked out.This, for me, is a really bad thing. I just feel really icky, and gross, and I'm just not liking the feeling it's giving me. The doctor DID tell me this would happen the first few days, so I promised I would try it for 7 days before making a final decision on it. Does anyone have anything to comment? or Questions to ask? feedback is appreciated.
P.S. I Looked up Vyvanse, and it IS an amphetamine, jsut not METHamphetamine, I guess this is classified a Dee-amphetamine(not sure how to spell it?)